# SDR HNAA2015073100246

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 66,237 hours, 74,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OTBD HOLE SHOWING MECHANICAL DAMAGE LESS THEN 80 PERCENT.  PERFORMED RD8-54-3292.
